Alert archive / Maine / High Wind Warnings in 2010
High Wind Warning 4, NWS Caribou, ME
NWS Caribou, ME issued this high wind warning at Mar 23, 2010, 1:06 PM EDT for Washington County, Maine. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2010, 1:06 PM EDT (17:06 UTC)
- Expired
- Mar 24, 2010, 2:00 AM EDT
- In force
- 13 hr
- Issued by
- NWS Caribou, ME
County Washington County, ME
The radar
The Caribou radar (KCBW), 120 km from the middle of the area, began a volume at 17:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 5.1 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1323 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 461 m²/s²
- 0-3 km storm-relative helicity
- 538 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
158 WWUS71 KCAR 231706 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 106 PM EDT TUE MAR 23 2010 ...HIGH WINDS EXPECTED ACROSS DOWNEAST AREAS THROUGH THIS EVENING... MEZ030-240115- /O.UPG.KCAR.WI.Y.0007.000000T0000Z-100324T0600Z/ /O.NEW.KCAR.HW.W.0004.100323T1706Z-100324T0600Z/ COASTAL WASHINGTON- INCLUDING THE CITIES OF...EASTPORT...MACHIAS...CHERRYFIELD 106 PM EDT TUE MAR 23 2010 ...HIGH WIND WARNING IN EFFECT UNTIL 2 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 2 AM EDT WEDNESDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH CAN BE EXPECTED INTO THIS EVENING. THE HIGHEST WINDS WILL OCCUR OVER EXPOSED AREAS AND HIGHER TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR THE LIKELIHOOD OF WIND DAMAGE. TREES AND POWERS LINE MAY COME DOWN WITH OUTAGES EXPECTED. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ MEZ029-240115- /O.CON.KCAR.WI.Y.0007.000000T0000Z-100324T0600Z/ COASTAL HANCOCK- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL 106 PM EDT TUE MAR 23 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY. WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED TODAY INTO THIS EVENING. THE HIGHEST WINDS WILL OCCUR OVER EXPOSED AREAS AND HIGHER TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY... TREES... AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ HEWITT
2 follow-up statements
942 WWUS71 KCAR 232002 AAA NPWCAR URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CARIBOU ME 402 PM EDT TUE MAR 23 2010 ...HIGH WINDS EXPECTED ACROSS DOWNEAST AREAS THROUGH THIS EVENING... MEZ030-240415- /O.CON.KCAR.HW.W.0004.000000T0000Z-100324T0600Z/ COASTAL WASHINGTON- INCLUDING THE CITIES OF...EASTPORT...MACHIAS...CHERRYFIELD 402 PM EDT TUE MAR 23 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY. WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH CAN BE EXPECTED INTO THIS EVENING. THE HIGHEST WINDS WILL OCCUR OVER EXPOSED AREAS AND HIGHER TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR THE LIKELIHOOD OF WIND DAMAGE. TREES AND POWERS LINE MAY COME DOWN WITH OUTAGES EXPECTED. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ MEZ029-240415- /O.CON.KCAR.WI.Y.0007.000000T0000Z-100324T0600Z/ COASTAL HANCOCK- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL 402 PM EDT TUE MAR 23 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY. WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED INTO THIS EVENING. THE HIGHEST WINDS WILL OCCUR OVER EXPOSED AREAS AND HIGHER TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY... TREES... AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ HEWITT
346 WWUS71 KCAR 240307 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1107 PM EDT TUE MAR 23 2010 MEZ030-240600- /O.CON.KCAR.HW.W.0004.000000T0000Z-100324T0600Z/ COASTAL WASHINGTON- INCLUDING THE CITIES OF...EASTPORT...MACHIAS...CHERRYFIELD 1107 PM EDT TUE MAR 23 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY. WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH CAN BE EXPECTED THROUGH EARLY WEDNESDAY MORNING. THE HIGHEST WINDS WILL OCCUR OVER EXPOSED AREAS AND HIGHER TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR THE LIKELIHOOD OF WIND DAMAGE. TREES AND POWERS LINE MAY COME DOWN WITH OUTAGES EXPECTED. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ MEZ029-240600- /O.CON.KCAR.WI.Y.0007.000000T0000Z-100324T0600Z/ COASTAL HANCOCK- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL 1107 PM EDT TUE MAR 23 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY. WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED THROUGH EARLY WEDNESDAY MORNING. THE HIGHEST WINDS WILL OCCUR OVER EXPOSED AREAS AND HIGHER TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY... TREES... AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ FOSTER
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this high wind warning went out at Mar 23, 1:06 PM EDT, 0 minutes earlier.
Area forecast discussion, Mar 23, 1:06 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
106 PM EDT TUE MAR 23 2010
.SYNOPSIS...
LOW PRESSURE WILL TRACK ACROSS SOUTHERN NEW ENGLAND THIS AFTERNOON
WILL MOVE THROUGH THE GULF OF MAINE TONIGHT. THE LOW WILL
CONTINUE NORTHEAST THROUGH THE MARITIMES WEDNESDAY INTO WEDNESDAY
NIGHT. A POWERFUL ARCTIC COLD FRONT WILL APPROACH ON THURSDAY AND
CROSS THE STATE THURSDAY AFTERNOON.
&&
.NEAR TERM /THROUGH TONIGHT/...
WE DECIDED TO PUT MEZ030 IN A HIGH WIND WARNING AND KEEP THE WIND
ADVISORY FOR MEZ029. GUSTS HOLDING ALONG WASHINGTON COUNTY COAST
OF 55 MPH WITH SUSTAINED WINDS CLOSING IN ON 40 MPH.
WINTER WX ADVISORIES FURTHER NORTH AND WEST LOOK SUSPECT AS
LATEST RUC AND NAM12 SOUNDINGS SHOW COLD AIR HOLDING IN LONGER AND
PRECIP STAYING THE FORM OF SNOW. SOME REPORTS ACROSS THE N W/UP TO
AN INCH OF NEW SNOW. WE ARE CONCERNED THAT PRECIP CHANGING TO
SLEET COULD VERY LEAD TO SOME ACCUMULATIONS TONIGHT CLOSE TO
WARNING CRITERIA(1 INCH). IMPACT IS MORE OF A CONCERN AS SLEET AND
SNOW COULD VERY LEAD TO SOME HAZARDOUS CONDITIONS ACROSS THE
NORTHERN TIER AND WEST.
CURRENT FCST SEEMS IN PRETTY GOOD SHAPE ATTM... SFC LOW PRES OVR
W CENTRAL PA ATTM W/ STNRY FRONT XTNDG NEWRD FROM THIS LOW UP
ACROSS SRN NEW ENGLAND AND ACROSS THE NRN GULF OF MAINE... AREA OF
MAINLY LGT OVERRUNNING PRECIP N OF THE STNRY BNDRY CONTS ACROSS
OUR CENTRAL AND SRN AREAS W/ LITTLE OVERALL NWRD PROGRESS LAST FEW
HRS AS THE PRECIP APPEARS TO BE MVNG NWRD THEN SHUNTED ENEWRD AS
STRONG HGH PRES N OF THE AREA ACTS AS A BUFFER... MORE SIGNIFICANT
PRECIP STREAMING NWRD ACROSS MUCH OF SRN AND WRN NEW ENGLAND AND
NYS ATTM.
LOW PRES OVR W CENTRAL PA PROGGED TO MOVE ENEWRD ACROSS SRN NEW
ENGLAND...ACROSS THE NRN GULF OF MAINE AND INTO THE WRN CANADIAN
MARITIMES OVR THE NXT 36 HRS. PRECIP ASSOCIATED W/ THIS SYSTEM
WILL CONT TO GRADUALLY SPREAD NWRD ACROSS THE REMAINDER OF THE FA
THIS AM AS LOWER LVLS CONT TO MOISTEN UP W/ PRECIP THEN XPCTD TO
CONT THRU THE DAY AND MUCH OF TNGT. BL TEMPS AND CRITICAL THCKNS
VALS SUGGEST MAINLY A RAIN EVENT FOR MUCH OF OUR FA THO COLD AIR
HANGING IN ACROSS THE FAR N AND W TDY INTO TNGT SHOULD ALLOW FOR A
WNTRY MIX THESE AREAS. USED A MDL CONSENSUS BLEND FOR CRITICAL
THCKNS AND BL TEMPS AND THIS YIELDED LITTLE CHANGE FROM PREVIOUSLY
ADVERTISED PRECIP TYPES. WILL LEAVE CURRENT WNTR WX ADV IN
PLACE.
MDT NERLY WNDS OF 20 TO 30 MPH XPCTD DOWNEAST TDY INTO ERLY THIS
EVE BUT XPCTD TO REMAIN BLO WND ADV CRITERIA LVLS.
&&
.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
MOISTURE WRAPPING AROUND LOW PRESSURE IN THE MARITIMES WILL BRING
OCCASIONAL SNOW AND SNOW SHOWERS...MAINLY TO NORTHWESTERN AREAS...
ON WEDNESDAY. SOME RAIN AND SNOW SHOWERS ARE POSSIBLE ELSEWHERE.
WEAK RIDGING WILL FOLLOW WEDNESDAY NIGHT WITH MODERATELY COOLER
AIR. THE MOST POWERFUL COLD FRONT TO EFFECT THE AREA SINCE EARLY
FEBRUARY WILL THEN BEAR DOWN ON THE REGION THURSDAY. SOME RAIN
AND SNOW SHOWERS...AND POSSIBLY A LOCALLY HEAVIER SNOW
SQUALL...COULD EFFECT THE AREA AS THE FRONT MOVES INTO THE REGION
EARLY THURSDAY AFTERNOON. BY LATE THURSDAY AFTERNOON GUSTY
BLUSTERS WILL BE USHERING IN NOTICEABLY COLDER AND DRIER AIR
ACROSS THE NORTH AND NORTHWEST AS SKIES PARTIALLY CLEAR.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
COLD ARCTIC AIR WILL SURGE SOUTH ACROSS THE REST OF THE AREA
THURSDAY EVENING. THIS WILL SET THE STAGE FOR A BITTER COLD AND
GUSTY DAY ON FRIDAY AS THE ARCTIC AIR SURGES OVER THE AREA. THE
AIR MASS WILL MODIFY A BIT SATURDAY INTO SUNDAY. GUIDANCE
CONTINUES TO SHOW THE POTENTIAL FOR A SNOW EVENT MONDAY NIGHT AS A
LOW MOVING OFF THE MID ATLANTIC COAST TRACKS TOWARD THE GULF OF
MAINE.
&&
.AVIATION /17Z TUESDAY THROUGH SATURDAY/...
MANLY IFR CONDS XPCTD TDY AND TNGT AS LARGE SCALE PRECIP EVENT
AFFECTS THE AREA...
IFR CONDITIONS WEDNESDAY SHOULD IMPROVE TO VFR WEDNESDAY NIGHT
INTO THURSDAY MORNING AS WEAK RIDGING MOVES THROUGH. CONDITIONS
MAY LOWER TO MFR IN SNOW AND RAIN SHOWERS THURSDAY AFTERNOON AS A
GUSTY TURBULENT COLD FRONT MOVES THROUGH. VFR CONDITIONS SHOULD
THEN PREVAIL FRIDAY INTO SATURDAY.
&&
.MARINE...
GLW IN PLACE INTO THIS EVE W/ RAPID DCRS IN WNDS XPCTD LATER TNGT
AS LOW PRES MOVES OVR THE WATERS...
GALE WARNINGS MAY BE NEEDED FOR GUSTS TO 35 KT WEDNESDAY NIGHT
AND AGAIN THURSDAY EVENING.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY UNTIL 6 PM EDT THIS EVENING FOR MEZ002.
WINTER WEATHER ADVISORY UNTIL 10 AM EDT WEDNESDAY FOR MEZ001-
003-004.
WIND ADVISORY UNTIL 2 AM EDT WEDNESDAY FOR MEZ029.
HIGH WIND WARNING UNTIL 2 AM EDT WEDNESDAY FOR MEZ030.
MARINE...GALE WARNING UNTIL MIDNIGHT EDT TONIGHT FOR ANZ050>052.
&&
NEAR TERM...HEWITT/MIGNONE
SHORT TERM...BLOOMER
LONG TERM...BLOOMER
AVIATION...HEWITT/MIGNONE
MARINE...HEWITT/MIGNONE/BLOOMERHazardous weather outlook, Mar 23, 11:25 AM EDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 1125 AM EDT TUE MAR 23 2010 MEZ002-241530- NORTHEAST AROOSTOOK- 1125 AM EDT TUE MAR 23 2010 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THROUGH THIS EVENING. MEZ001-003-004-241530- NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS- 1125 AM EDT TUE MAR 23 2010 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THROUGH THIS EVENING. MEZ005-006-010-011-015>017-031-032-241530- NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS- CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK- CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 1125 AM EDT TUE MAR 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ029-030-241530- COASTAL HANCOCK-COASTAL WASHINGTON- 1125 AM EDT TUE MAR 23 2010 ...WIND ADVISORY IN EFFECT UNTIL 2 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN WIND REPORTS TO THE NATIONAL WEATHER SERVICE. ANZ050>052-241530- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1125 AM EDT TUE MAR 23 2010 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HEWITT
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 9:00 AM EDT | Wind Advisory | CAR | Hancock, Washington | 17 hr |
| Mar 23, 1:59 PM EDT | Winter Storm Warning | CAR | Aroostook, Piscataquis, Somerset | 21 hr |
| Mar 23, 4:05 PM EDT | Flood Watch | CAR | Hancock, Penobscot, Piscataquis | 28 hr |
| Mar 23, 6:27 PM EDT | Small Craft Advisory | CAR | 8 hr |
Nearby
High Wind Warnings in Maine, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.